Translator Disclaimer
September/October 2015 Duality theory and optimal transport for sand piles growing in a silos
Luigi De Pascale, Chloé Jimenez
Adv. Differential Equations 20(9/10): 859-886 (September/October 2015). DOI: 10.57262/ade/1435064516

Abstract

We prove existence and uniqueness of solutions for a system of PDEs which describes the growth of a sandpile in a silos with flat bottom under the action of a vertical, measure source. The tools we use are a discrete approximation of the source and the duality theory for optimal transport (or Monge-Kantorovich) problems.

Citation

Download Citation

Luigi De Pascale. Chloé Jimenez. "Duality theory and optimal transport for sand piles growing in a silos." Adv. Differential Equations 20 (9/10) 859 - 886, September/October 2015. https://doi.org/10.57262/ade/1435064516

Information

Published: September/October 2015
First available in Project Euclid: 23 June 2015

zbMATH: 1323.49031
MathSciNet: MR3360394
Digital Object Identifier: 10.57262/ade/1435064516

Subjects:
Primary: 35B99 , 35K20 , 35K55 , 47J20 , 49K30 , 49Q20

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 9/10 • September/October 2015
Back to Top